On the Stability of a Rigid Rotor in Finite Porous Journal Bearings With Slip

[+] Author and Article Information
Ajit Kumar Chattopadhyay, B. C. Majumdar

Mechanical Engineering Department, Indian Institute of Technology, Kharagpur, India

J. Tribol 108(2), 190-194 (Apr 01, 1986) (5 pages) doi:10.1115/1.3261159 History: Received August 20, 1984; Online October 29, 2009


This investigation deals with the stability characteristics of oil filled porous journal bearings of finite length and with velocity slip. The stability curves are drawn for different slip parameters, eccentricity ratios, slenderness ratios, and in the absence of any experimental data, the theoretical results for the solid bearings obtained by this analysis have been compared with the available results of solid bearing.

Copyright © 1986 by ASME
Your Session has timed out. Please sign back in to continue.





Some tools below are only available to our subscribers or users with an online account.

Related Content

Customize your page view by dragging and repositioning the boxes below.

Related Journal Articles
Related eBook Content
Topic Collections

Sorry! You do not have access to this content. For assistance or to subscribe, please contact us:

  • TELEPHONE: 1-800-843-2763 (Toll-free in the USA)
  • EMAIL: asmedigitalcollection@asme.org
Sign In